PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Foliations making a constant angle with principal directions on ellipsoids

Volume 113 / 2015

Ronaldo Garcia, Rémi Langevin, Paweł Walczak Annales Polonici Mathematici 113 (2015), 165-173 MSC: Primary 53A05; Secondary 53A30, 53C12. DOI: 10.4064/ap113-2-4

Abstract

We study the global behavior of foliations of ellipsoids by curves making a constant angle with the lines of curvature.

Authors

  • Ronaldo GarciaInstituto de Matemática e Estatística
    Universidade Federal de Goiás
    CEP 74001-970
    Caixa Postal 131, Goiânia, GO, Brazil
    e-mail
  • Rémi LangevinInstitut de Mathématiques de Bourgogne
    UMR CNRS 5584
    U.F.R. Sciences et Techniques
    Université de Bourgogne
    9, avenue Alain Savary
    B.P. 47870
    21078 Dijon, France
    e-mail
  • Paweł WalczakKatedra Geometrii
    Wydział Matematyki i Informatyki
    Uniwersytet Łódzki
    Banacha 22
    90-238 Łódź, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image